MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SPIRIT SELECT; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SPIRIT SELECT; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 5700000000
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.1 device was not evaluated as the cause was determined by analyzing data provided by the user/third party; no further assistance was requested by the customer.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced clinician not alerted/aware of possible patient fall.There was 1 event with patient involvement; the patient experienced unknown.
 
Event or Problem Description
This report now summarizes 2 malfunction events, instead of 3.
 
Additional Manufacturer Narrative
Upon completion of the investigation on one of the devices; it was determined the device had a serious injury reported under mfr report # 0001831750-2025-00696.The count of events has been corrected to reflect this.

Brand Name
SPIRIT SELECT
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS
1020 adelaide st. s.
N6E 1 R6
CA   N6E 1R6
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21921508
Report Number3006433555-2025-00004
Device Sequence Number18397485
Product Code FNL
UDI-Device Identifier07613327284546
UDI-Public07613327284546
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5700000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown